MathSciNet Relay Station
MathSciNet bibliographic data
MR935938 (89i:53035) 53C30
Boyom, Nguiffo B. The lifting problem for affine structures in nilpotent Lie groups. Trans. Amer. Math. Soc. 313 (1989), no. 1, 347–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement